Table of Contents
Chinese Journal of Engineering
Volume 2013, Article ID 582390, 7 pages
http://dx.doi.org/10.1155/2013/582390
Research Article

Peristaltic Motion of Viscoelastic Fluid with Fractional Second Grade Model in Curved Channels

1Department of Mathematics, GITAM University, Hyderabad-502329, Andhra Pradesh, India
2Department of Mathematics, National Institute of Technology, Warangal-506004, Andhra Pradesh, India

Received 11 October 2013; Accepted 27 November 2013

Academic Editors: H. Hu and Y. Zhu

Copyright © 2013 V. K. Narla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. K. Narla, K. M. Prasad, and J. V. Ramanamurthy, “Peristaltic Motion of Viscoelastic Fluid with Fractional Second Grade Model in Curved Channels,” Chinese Journal of Engineering, vol. 2013, Article ID 582390, 7 pages, 2013. https://doi.org/10.1155/2013/582390.